Welcome to SoCalCross

The Southern California Prestige Series of Cyclocross was formed in 2005 by an informal association of  cycling clubs motivated to become the premier cyclocross series across Southern California and the nation! The Prestige Series will host 18 races over 15 weekends from of racing from San Diego to San Luis Obispo - September 2012 to January 2013.

Member Login

Lost your password?

Registration is Not Open Yet

The new site is still under development. A new interactive section is coming soon.

SCPS #12: UCI CXLA WEEKEND-CROSS AFTER DARK FINALE!

UCI CxAD SERIES FINALE! FOCUS ON WOMEN & YOUTH! JUNIOR UCI MEN'S RACING! STEEPLE XC RUN! SINGLE SPEED WORLDS!

Event Type: UCI Race
Event Date: Fri/Sat/Sun Dec 1-2 2012 Start Time: 12:00PM
Venue: Los Angeles State Historic Park Location: 1245 N. Spring Street
Los Angeles CA 90012

SoCalCross brings to Downtown Los Angeles two days of cyclocross racing and more… under the lights!

Single Speed World Championships to partner with SoCalCross to bring you a full scale cyclocross party of fun!

CXLA’s all city bicycle-centric-weekend party brings to LA… UCI world class cyclocross racing including the first ever Junior Men’s (17-18) UCI racing and the final race of the UCI Series – Cross After Dark including top North American Night races including: Cross Vegas, St Louis, Cincinnati, Los Angeles) … night racing at its finest!

Sponsorship and expo opportunities contact: Dot@SoCalCross.org DOWNLOAD PROPOSAL HERE

WEEKEND SCHEDULE:

DOWNLOAD THE CXLA SCHEDULE (PDF)

DOWNLOAD THE CXLA UCI TECH GUIDE (PDF)

UCI START LIST-TO-DATE (PDF)

FRIDAY, NOV. 30, 2012:
ENJOY AN AFTERNOON IN THE PARK, CXLA-SSCXWC WELCOME PARTY!
TIME EVENT
1:00 PM PM IN THE PARK – ENJOY LA HISTORIC: CXLA CX COURSE OPEN FOR PRE-RIDE
1:00 PM TOUR DE LA! HOLLYWOOD BY BICYCLE! Ride to the Stars with the Stars!
3:00 PM MEET UP & RIDE WITH THE PROS!
4:00 PM INTRO CYCLOCROSS WITH THE PROS!
6:00 PM CXLA MEETS SSCXWC! WELCOME-PARTY AT DOWNTOWN LA BICYCLES!

SATURDAY, DEC. 1, 2012:
CXLA DAY ONE
CROSS AFTER DARK FINALE (USAC RACES FIELD LIMIT 100/wave)
TIME EVENT
9:00 AM SINGLE SPEED WORLDS QUALIFIERS (www.sscxwc2012.com)
11:00 AM CXLA RACE DAY REGISTRATION AND PACKET PICK UP OPENS
11:30 AM BEGINNER’S CYCLOCROSS CLINIC – FREE (INFIELD PRACTICE COURSE)
12:00 PM COURSE OPEN FOR WARM-UP-INSPECTION ALL CATEGORIES
12:30 PM Wave 1a – (1 lap) Youth and First Timers
12:45 PM Wave 1b – (30 min) Jr. M & W 10-14, 15-18
1:30 PM Wave 2 – (40 min) Men 35+ B (3/4); Men 45+ B (3/4); Men 55+
2:30 PM Wave 3 – (35 min) Men C CX4; Women 35+; Women C: (CX4)
3:30 PM Wave 5 – (45 min) Non UCI Men A (CX1-4); Men 35 A+; 45+ A (CX1-4)
4:30 PM Wave 4 – (45 min) Men B (CX3/4), Women A (CX1-4); Women B (CX1/4)
5:30 PM Wave 6 – (40 min); Single Speed Men A; SS Men B; SS Women
6:10 PM COURSE OPEN FOR WARM UP – UCI CATEGORIES

Meanwhile… DRESS UP AND LIGHT UP YOUR BIKE FUN RIDE! (A short celebration bicycle ride fully decorated with lights around the Park via Spring Street and Broadway) Awards to Best Bike Lights and Costume!

6:30 PM Wave 7 – (40 min) UCI Junior Men 17-18 UCI
7:30 PM Wave 8 – (40 min) UCI Elite Women / CROSS AFTER DARK FINALE! UCI
8:30 PM Wave 9 – (60 min) UCI Elite Men / CROSS AFTER DARK FINALE! UCI
AFTER THE RACES, the party ROLLS on… ride your bike to GOLDEN ROAD BREWING!

SUNDAY, DEC. 2, 2012:
CXLA DAY TWO
– (All events take place or start from the Park)

TIME EVENT
8:00 AM STEEPLE CROSS RUN: register here (A FUN RUN ON THE CX COURSE abbreviated – 3 laps – 5k)
8:30 AM BIKE IN YOGA BY DANNYofDowntownLABicycles a 2nd class at 1030 will be offered!
8:30 AM RACE ‘CROSS ON THE SSCXWC COURSE! 8:30AM – Wave 1 (C) 30 min, 9:15AM – Wave 2: (A/B) 45 min
9:00 AM WALK THE ZANJA MADRE
9:30 AM WOMEN’S CELEBRATION RIDE WITH THE PROS!
9:30 AM KIDS MEET & RIDE WITH THE PROS
10:00 AM UCI CXLA Day 2 Packet Pick UP Opens at Registration
10:00 AM YOUNG RIDERS KIDDIE CROSS!
10:30 AM BIKE IN YOGA – ROUND 2
10:30 AM COURSE OPEN FOR WARM-UP-INSPECTION UCI CATEGORIES
11:00 AM Wave 1 – (40 min) UCI Junior Men 17-18 UCI
12:00 PM Wave 2 – (40 min) UCI Elite Women UCI
1:00 PM Wave 3 – (60 min) UCI Elite Men UCI
SPECIAL EVENTS AT CXLA
DAY/TIME EVENT
FRIDAY, NOV 30
1:00 PM Tour of LA
3:00 PM Ride & Clinic with Pros at the Park (LA State Historic Park 1245 N Spring St LA CA (90012)
6:00 PM CXLA Welcome Party at Downtown LA Bicycles (1626 S Hill St LA CA 90015
6:00 PM Welcome Dinner Chinatown
SATURDAY, DEC 1
1:30 PM Juniors/Pros Q&A (at the Rock N Road Cyclery tent in expo)
2:30 PM Brewmaster competition Day One
3:15 PM Young Riders Kids Kross Race
3:30 PM Women/Pros Q&A (at the Cardo Systems women’s lounge in expo) lounge open for the rest of the evening to mingle!
6:00 PM Knogs presents … Light Up your Bike Parade (ride a loop around the Historic Park – awards to best bike and light design!)
6:30 PM UCI Racing! Junior Men 17-18 7:30PM Elite Women 8:30PM Elite Men
SUNDAY, DEC 2
8:00 AM Steeple Cross by Square One / Sports Massage Opens
8:30 AM Bike in Yoga by Danny of Downtown LA Bicycles
9:00 AM Walk the Zanja Madre (1 hour historical walk to downtown LA route of the first LA Aquaduct
9:00 AM GirlZ Ride @CXLA!
9:30 AM Kid Ride with the Pros
10:00 AM Young Riders Kiddie Kross Race
11:00 AM UCI Racing! Junior Men 17-18 12PM Elite Women 1PM Elite Men
11:00 AM Brewmaster Competition Day 2
3:00 PM Single Speed Worlds!

TO FOLLOW… YOU DON’T WANT TO MISS OUT ON BEING A PART OF THE FIRST EVER SINGLE SPEED CX WORLDS IN LOS ANGELES! INFO AT: www.sscxwc2012.com

DRIVING DIRECTIONS TO LOS ANGELES STATE HISTORIC PARK: 1245 N. SPRING STREET, LOS ANGELES, CA 90012

From the 110 freeway NORTHBOUND: Take exit 24 to merge onto N Hill St Turn left onto W College St 0.2 mi. Turn left onto N Spring S. Park is on the left.

From the 110 freeway SOUTHBOUND take exit 24C on the left to merge onto N Hill St toward Civic Center 0.4 mi. Turn left onto W College St 0.2 mi Turn left onto N Spring St. Destination will be on the left.

From the 5 freeway SOUTH BOUND Merge onto the 110 Freeway South. Take exit 24C on the left to merge onto N Hill St toward Civic Center 0.4 mi. – Turn left onto W College St 0.2 mi – Turn left onto N Spring St. Destination will be on the left.

From the 5 freeway NORTHBOUND Take exit 136B for Broadway – Turn left onto North Broadway – Continue onto North Spring Street. Destination will be on the right.

PUBLIC TRANSPORTATION is an easy way to LA STATE HISTORIC PARK! Union Station is less than a mile away!

Flying? LAX is a great option… Plus you can take the LAX FlyAway bus (just $7) right from your baggage claim to Union Station. Bikes roll free!

Take the train! Amtrak TO Union Station another great alternative! Amtrak – http://www.amtrak.com

GO METRO! Don’t want to drive to the race? Take the Metro Rail – Gold Line to Chinatown Station… literally 50 yards from the Park! Go Metro Trip Planners: Metro – http://www.metro.net AND Metrolink – http://www.metrolinktrains.com

Horace Dobbin’s Cycleway – 1897

Or just ride your bike to the Park! INFO: Los Angeles County Bicycle Coalition (LACBC): www.LA-Bike.org

BIKE SHOPS IN AND AROUND DOWNTOWN & THE PARK:

Downtown LA Bicycles

DTLA Bikes

Flying Pigeon

Golden Saddle Cyclery

Lincoln Heights Cyclery

Montrose Bike Shop

Velo Studio – VELO PASADENA

LODGING OPTIONS:

PREFERRED LODGING IN CHINATOWN and closest to the Park!

Best Western PLUS Chinatown Dragon Gate Inn: 818 North Hill Street, Los Angeles, CA 90012

- Room Rate: $89.95 + Tax/Night
- Parking Fee: $10.00/Night/Vehicle
- Breakfast Included – Eggs, fresh waffles, sausage, yogurt, bagels, fresh fruits, etc.

Royal Pagoda Motel:
- Room Rate: $69.95 + Tax/Night
- Free Parking

Contact Joanie Nelson at: (213) 617-3077, X. 178
Mention “SoCalCross-CXLA” to receive discount rate.
Call Mon-Fri 9am to 6pm or Email: bestwesterndragongate@yahoo.com

ABOUT THE PARK:

Los Angeles State Historic Park is located at 1245 N. Spring Street, Los Angeles CA, 90012. The park is open to the public from 8:00am to sunset, 7 days a week. A California State Park, LASHP also figures prominently in revitalization of the Los Angeles River with a plan for native wetland habitat on the site and a future physical connection to the River. Coupled with efforts to connect with other green spaces of urban Los Angeles through a series of bike paths and pedestrian walkways, LASHP is, as it has always been, a gateway – in the 21st century to a greener and newly imagined urban Los Angeles.

MORE PARK INFO AT: LA State Historic Park Blog Page and California State Parks Page

INFO ABOUT THE ZANJA MADRE – LA’S FIRST AQUEDUCT … and travels from the LA River through the Park as LA was founded in the 1700′s.

CHECK OUT THESE GROUPS FOR ONGOING RIVER PROJECTS:

Friends of the LA River, Arroyo Seco Foundation – Zanja Walk, Metabolic Studio Water Wheel Project

Check out this great film “Rock the Boat” about the Los Angeles RIVER and champion for it’s future!

YouTube Preview Image

YouTube Preview Image

CXLA Saturday and UCI RACES ARE SANCTIONED BY USA CYCLING

Event Information

Uci Techguide Cxla2012 v3

Race Results

Saturday CXLA Results Web | PDF

Race Results

Sunday CXLA Results Web | PDF

CXLA COURSE MAP

CXLA_v1_r3
Bottom logo

© 2010 SoCalCross | Southern California Prestige Series of CycloCross. All rights reserved.